CBS Brings New Comedies, Dramas to Lineup
CBS unveiled its new 2013-2014 schedule, featuring eight new series – five comedies and three dramas – to build on the strength of America’s top-rated network.
Five of the new series will premiere in the fall and three at mid-season.
For next fall, the Network is increasing its comedy lineup with four new comedies, expanding its comedy block on Thursdays from 8-10 p.m. and creating an encore hour for comedy broadcasts on Saturdays.
The Crazy Ones, a workplace comedy about a larger-than-life advertising genius whose unorthodox methods and unpredictable behavior would get him fired, if he weren’t the boss, from executive producer David E. Kelley starring Robin Williams and Sarah Michelle Gellar.
The Millers stars Will Arnett as Nathan Miller, a recently divorced local roving news reporter looking forward to living the singles’ life until his parents’ marital problems unexpectedly derail his plans.
Mom, a comedy from executive producer Chuck Lorre starring Anna Faris as a newly sober single mom raising two children in a world full of temptations and pitfalls, and multiple Emmy Award winner Allison Janney as her critical, estranged mother.
We Are Men, a single-camera comedy about four single guys living in a short-term apartment complex who unexpectedly find camaraderie over their many missteps in love, starring Tony Shalhoub, Kal Penn, Chris Smith and Jerry O’Connell.
Friends with Better Lives, a romantic comedy about six friends at different stages in their lives – married, divorced, newly engaged and single – who are outwardly happy, but secretly questioning if their friends have it better, starring Majandra Delfino, Kevin Connolly, James Van Der Beek, Brooklyn Decker, Rick Donald, and Zoe Lister Jones.
Hostages, the serialized suspense thriller from executive producer Jerry Bruckheimer starring Toni Collette as a premiere surgeon thrust into a chilling political conspiracy when her family is taken hostage by rogue FBI Agent Duncan Carlisle played by Dylan McDermott.
Intelligence, a high-octane action drama starring Josh Holloway as a high-tech intelligence operative enhanced with a super-computer microchip in his brain.
Reckless, a sultry legal drama set in Charleston, S.C., where a gorgeous Yankee litigator played by Anna Wood and a charming Southern attorney played by Cam Gigandet must hide their intense mutual attraction as a police sex scandal threatens to tear the city apart.
7:00-7:30 PM HOW I MET YOUR MOTHER
7:30-8:00 PM WE ARE MEN (N)
8:00-8:30 PM 2 BROKE GIRLS
8:30-9:00 PM MOM (N)
9:00-10:00 PM HOSTAGES (N)
INTELLIGENCE (Mid-Season) (N)
7:00-8:00 PM NCIS
8:00-9:00 PM NCIS: LOS ANGELES
9:00-10:00 PM PERSON OF INTEREST (NT)
7:00-8:00 PM SURVIVOR
8:00-9:00 PM CRIMINAL MINDS
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION
7:00-7:30 PM THE BIG BANG THEORY
7:30-8:00 PM THE MILLERS (N)
8:00-8:30 PM THE CRAZY ONES (N)
8:30-9:00 PM TWO AND A HALF MEN (NT)
9:00-10:00 PM ELEMENTARY
7:00-8:00 PM UNDERCOVER BOSS
8:00-9:00 PM HAWAII FIVE-0 (NT)
9:00-10:00 PM BLUE BLOODS
7:00-7:30 PM COMEDYTIME SATURDAY (N)
7:30-8:00 PM COMEDYTIME SATURDAY (N)
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM 48 HOURS
6:00-7:00 PM 60 MINUTES
7:00-8:00 PM THE AMAZING RACE
8:00-9:00 PM THE GOOD WIFE
9:00-10:00 PM THE MENTALIST